MAUDE Adverse Event Report: ARTHREX, INC. PLATE, OPENING WEDGE OSTEOTOMY, FEMORAL; PLATE, FIXATION, BONE

ARTHREX, INC. PLATE, OPENING WEDGE OSTEOTOMY, FEMORAL; PLATE, FIXATION, BONE
Model Number PLATE, OPENING WEDGE OSTEOTOMY, FEMORAL
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the femoral opening wedge osteotomy plate, ar-13100t-07.5 broke upon bending unit.Different plate was used.Nothing was left in patient.No adverse effect to the patient reported.

Brand Name
PLATE, OPENING WEDGE OSTEOTOMY, FEMORAL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11314597
Report Number1220246-2021-02577
Device Sequence Number17172944
Product Code HRS
UDI-Device Identifier00888867007642
UDI-Public00888867007642
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032187
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberPLATE, OPENING WEDGE OSTEOTOMY, FEMORAL
Device Catalogue NumberAR-13100T-07.5
Device Lot Number10517903
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;